MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.22MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.22MM
Model Number 1304.15.220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records (dhrs) and the sterilization charts for the involved lot numbers was performed and did not reveal any pre-existing anomaly.A final report will be submitted once the investigation has been completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026, due to infection.During the revision surgery shoulder reverse configuration consisting of lima humeral components and djo glenoid components has been converted into an anatomic configuration composed by djo components only.Following pre-existing lima components have been explanted: smr cementless finned stem (pn 1304.15.220, lot.2220341, ster.(b)(6); smr humeral extension + 9 mm (pn 1352.15.001, lot.2429616, ster.(b)(6); finned reverse hum.Body 140° (pn 1352.15.051, lot.2516852, ster.(b)(6); smr rev.Liner retentive +6 mm (pn 1361.50.820, lot.24at4lp, ster.(b)(6).Surgery has been completed as intended.Previous surgery occurred on (b)(6) 2026.Patient is male, date of birth (b)(6) 1956.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.22MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25134379
Report Number3008021110-2026-00203
Device Sequence Number9316284
Product Code HSD
UDI-Device Identifier08033390000963
UDI-Public8033390000963
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.220
Device Lot Number2220341
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale